# SDR UALA2010101103782

- Difficulty date: October 10, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 81,069 hours, 9,088 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING RT AFT 2 INOP.  REPLACED BATTERY CHARGER. OP CK NORMAL.
